By Topic

New formulas for solving quadratic equations over certain finite fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Walker, C.W. ; TRW Space & Electron. Group, Redondo Beach, CA, USA

We present new formulas for solving quadratic equations with distinct roots in certain finite fields. We develop in detail formulas for solving such quadratics over GF (4), GF(16), and GF (256) and the approach we take is applicable for solving quadratics over GF (2k), with k a power of 2.

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 1 )